# SDR Z3OA202505220013

- Difficulty date: May 11, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N904MA
- Make and model: Cessna 550
- Aircraft serial: 550B1104
- Aircraft time: 8,617 hours, 6,795 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719904
- Part serial: 04098913
- Condition: Binding
- Location: Elevator Control
- Part time: 8,639 hours, 6,806 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTOPILOT DISCONNECTED UNCOMMANDED DURING DESCENT. AIRCRAFT EXHIBITED UNCOMMANDED PITCH TRIM INPUT RESULTING IN NOSE-DOWN ATTITUDE REQUIRING SIGNIFICANT MANUAL CONTROL INPUT. AFTER PULLING PITCH TRIM CB AND RESETTING AUTOPILOT, AIRCRAFT THEN EXHIBITED UNCOMMANDED NOSE-UP ATTITUDE ON AUTOPILOT RE-ENGAGEMENT. ISSUE SUSPECTED WITH PITCH TRIM AND/OR AUTOPILOT SYSTEM. THIS ALSO HAPPENED WITH THE AUTO PILOT DISCONNECTED, AND PITCH-TRIM CB PUSHED BACK IN. THE PILOTS TRIED TO MANUAL TRIM THE AIRCRAFT WITH THE MANUAL TRIM WHEEL, AND PITCH TRIM CB PUSHED IN. AT FIRST COULD NOT TRIM THE AIRCRAFT AND THEN A SUDDEN ABRUPT PITCH UP FOLLOWED BY AN AGGRESSIVE PITCH DOWN.  ELEVATOR SERVO WAS FOUND TO BE THE ISSUE WITH THE SYSTEM AND REPLACED WITH OVERHAULED.
